MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

PORTEX; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-32L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer confirmed in a pre-use check that the product worked properly.However, air was leaking from the cuff during the use of the product, which did not allow him to use it properly.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: one photo was returned for analysis.No defects could be seen in the photograph.The complaint was not confirmed.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
MDR Report Key11383221
Report Number3012307300-2021-01584
Device Sequence Number3472921
Product Code CBI
UDI-Device Identifier15019315058608
UDI-Public15019315058608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/18/2023
Device Model Number198-32L
Device Catalogue Number198-32L
Device Lot Number3955980
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer05/09/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date06/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1